MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC TRUWAVE; TRANSDUCER, PRESSURE, CATHETER TIP

EDWARDS LIFESCIENCES LLC TRUWAVE; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number PX260
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
At least 3 separate incidents have occurred involving arterial line pressure monitoring tubing.Specifically, the blue rubber "pig tail" has broken off when flushing and or zeroing a patient's arterial line.No excessive force was used in any of these occurrences where pig tail has broken off.Manufacturer response for transducer, pressure, catheter tip, truwave (per site reporter).
 
Event or Problem Description
At least 3 separate incidents have occurred involving arterial line pressure monitoring tubing.Specifically, the blue rubber "pig tail" has broken off when flushing and or zeroing a patient's arterial line.No excessive force was used in any of these occurrences where pig tail has broken off.Manufacturer response for transducer, pressure, catheter tip, truwave (per site reporter).N/a.

Brand Name
TRUWAVE
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
MDR Report Key21813481
Report Number21813481
Device Sequence Number8974130
Product Code DXO
UDI-Device Identifier07460691950191
UDI-Public(01)07460691950191
Combination Product (Y/N)N
Initial Reporter StateMA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2025
Report Date (Section F) 04/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPX260
Device Catalogue NumberPX260
Device Lot Number65955827
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer04/10/2025
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/10/2025
Supplement Report FDA Received Date05/09/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA04/07/2025